| Model Number |
470057-12 |
| Medical Device Problem Code |
Image Orientation Incorrect (1305)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, an endoscope plus 30 degrees rotated with the view facing upward, the image was inverted.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive endoscope plus to perform failure analysis.The endoscope was placed through friction test using a screening aid to manually rotate the adapter to detect for friction.It was found to have an attached endoscope adapter (aea) bearing friction issue.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.Additionally, the endoscope was visually inspected and found with damage to the button pack assembly.Also, the endoscope was visually inspected and found with cosmetic damage.Moreover, the endoscope cable integrated connector was visually inspected and found with the board exhibited missing electrical contacts.The complaint was confirmed by failure analysis.The probable root cause is attributed to component susceptibility to increased friction.